MAUDE Adverse Event Report: O&M HALYARD, INC. MASK PFR95 FS SS REG; ICP FACIAL PROTECTION

O&M HALYARD, INC. MASK PFR95 FS SS REG; ICP FACIAL PROTECTION
Model Number 46767
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
We received complaints about the quality of the mask.When handling the mask the elastic breaks.This incident occurred in the intensive care unit and it is very concerning.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.
 
Additional Manufacturer Narrative
The product involved in the complaint was not returned for evaluation.The device history records (dhr) evaluation was performed for the product code 46767 identified in the complaint.The product was manufactured according to the approved manufacturing procedures and specifications.The product was released by quality assurance.A quality nonconformance was not reported at the time of production.A root cause was not identified.Manufacturing conducts visual and functional inspections throughout production aside from the qa inspection.The device was manufactured according to specification requirements.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Brand Name
MASK PFR95 FS SS REG
Common Device Name
ICP FACIAL PROTECTION
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17140822
Report Number9616096-2023-00056
Device Sequence Number7662883
Product Code MSH
UDI-Device Identifier30680651467677
UDI-Public30680651467677
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K074068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46767
Device Catalogue Number991046767
Device Lot NumberAM9186831
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown